# SDR SWIA202265937

- Difficulty date: May 23, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N117SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000416
- Aircraft time: 21,091 hours, 11,642 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, ON END OF RH INBOARD SEAT TRACK BETWEEN FRAME 84 AND 85.     (C-CHECK RO 6/14/2022)    PERFORMED SPICE ON END OF RH INBOARD SEAT TRACK BETWEEN FRAME 84 AND 85 REF ETD2022-170-018629. SEE CONTINUATION CARD FOR WORK PERFORMED. REPAIR PART WEIGHT: 222.6 GRAMS. NO CHANGE TO WEIGHT AND BALANCE.
